# SDR AALA20150406005

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 80,485 hours, 12,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY CHARGER ON L4 DOOR EXTERIOR LIGHTS IAW AMM 33-51-00.  SYS CHECKED NORMAL.
